English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dirac equation for embedded four-geometries

Trzetrzelewski, M. T. (2013). Dirac equation for embedded four-geometries. International Journal of Modern Physics D, 22(6): 13500247. doi:10.1142/S0218271813500247.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-4D99-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-16BE-3
Genre: Journal Article

Files

show Files
hide Files
:
1103.2594v2.pdf (Preprint), 995KB
Name:
1103.2594v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
IntJoMPD22_1350024.pdf (Any fulltext), 743KB
Name:
IntJoMPD22_1350024.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Trzetrzelewski, M. T.1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We apply Dirac's square root idea to constraints for embedded 4-geometries swept by a 3-dimensional membrane. The resulting Dirac-like equation is then analyzed for general coordinates as well as for the case of a Friedmann-Robertson-Walker metric for spatially closed geometries. The problem of the singularity formation at quantum level is addressed.

Details

show
hide
Language(s):
 Dates: 2012-03-132013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1142/S0218271813500247
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics D
  Other : Int. J. Mod. Phys. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 22 (6) Sequence Number: 13500247 Start / End Page: - Identifier: ISSN: 0218-2718
CoNE: /journals/resource/954925493947